gynecologist-icon
Thyroid and irregular periods
I have irregular periods since the beginning(2009 -). Recently I got to know I have thyroid problem and taking thyronorm for it. I went to a doctor for my irregular periods problem and doctor asked me to take meprate tablet twice a day for 5 days and whenever I get my periods after this take novelon from the very first of the periods. I started taking but my periods stopped after 2 days. Now I want to know what should I do in this situation. Should I continue taking novelon which 21 days course or I should stop it? If I have to continue how many kits shall I take to get back my normal periods as doctor has asked me to take another course of novelon after 7 days of completing first kit of novelon.
114 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Continue.. taking tablets..next time start pack from 2nd day. For further queries connect online
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Continue. Connect online to solve your queries and
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.